# SDR KNK2006F00002

- Difficulty date: April 26, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Aircraft time: 10,604 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 1363B
- Condition: Coked
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL COKING IN MANIFOLD LABYRINTH CAUSING BINDING OF COMPRESSOR ROTATION.  (K)
